A 52-year-old female asked:
I wake up with severely bloated hard stomach and have nausea every day. gas meds don't help. bloating all day. on prednisone for sle complications.
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Rheumatology 54 years experience
Possibly prednisone: It is possible that Prednisone is causing the GI problems. Speak with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Jun 30, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.